Differential and Integral Equations

On the time map of a nonlinear two-point boundary value problem

Shin Hwa Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 49-55.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926966

Mathematical Reviews number (MathSciNet)
MR1250938

Zentralblatt MATH identifier
0826.34024

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34A47 58E07: Abstract bifurcation theory

Citation

Wang, Shin Hwa. On the time map of a nonlinear two-point boundary value problem. Differential Integral Equations 7 (1994), no. 1, 49--55. https://projecteuclid.org/euclid.die/1369926966


Export citation